# SDR UIEA2015100500572

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 47,714 hours, 5,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 77323311804348
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT 15AC, SEAT 11AC, L4 DOOR, ABOVE SEAT 41LT AISLE & AT TOP OF STAIRS TO UPPER DECK.  REPLACED EMER LAMPS AT L4 DOOR, SEATS 11AC & 15AC IAW AMM 33-51-06.  REPLACED EMER BATTERY AT M5932, M5933 & M5218 IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
